# SDR GTIA2024082038317

- Difficulty date: August 17, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 25,061 hours, 11,032 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN FLIGHT. AFTER T/O AROUND 10,00 FT WENT AWAY. THEN CAME BACK ON ARRIVAL 6000 FT WNET AWAY. PERFORMED ELIMINATIONOF OFR/FUMES PRCEDURE IN QRH. ISOLATED FUMES FROM PACK 1 FA'S DIDNT SMELL ANYTHING IN CABIN. DIRTY SOCK SMELL IN COCKPIT-PERFORMED LEVE C DECONTAMINATION OF THE ECS IAW AMM 21-00-00. OPS CHECK GOOD
